MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups

DePuy Orthopaedics Inc US PINNACLE POROCOAT; Pinnacle Hip System : Hip Metal Acetabular Cups
Catalog Number 121722052
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a tha revision was performed for a disassociated liner after the patient had fell down while playing pickle ball.The patient was about 3 year post-op on the day of the revision.After exposure and dislocation of the hip, and removal of the femoral head, the surgeon inspected the liner.The liner (altrx 36/52 +4 / 10 degrees) was not really disassociated but rather had broken into a few pieces.The elevated portion of the liner (the 10 degree lip) had broken off, as well as some of the ards.The stem in situ is a corail kla size 13.The femoral head had been rubbing directly against the cup for some time, so there was some intra-articular debris.The surgeon opted to remove the cup and upsize to a size 54.He used an emphasys multi-hole and elevated rim liner.He then used a ts delta ceramic head size 40+5.The corail stem was well fixed and remained in situ.The post x-rays were satisfactory and the patient is in good condition.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE POROCOAT
Common Device Name
Pinnacle Hip System : Hip Metal Acetabular Cups
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50714410
Report Number1818910-2026-15443
Device Sequence Number10599193
Product Code LPH
UDI-Device Identifier10603295009825
UDI-Public(01)10603295009825(17)320930(10)M0893R
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121722052
Device Lot NumberM0893R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale